R. W. Clough and J. Penzien, Dynamics of Structures, Journal of Applied Mechanics, vol.44, issue.2, 1975.
DOI : 10.1115/1.3424082

R. R. Craig and &. M. Bampton, Coupling of substructures for dynamic analysis, AIAA Journal, vol.6, pp.1313-1319, 1968.

E. Dalton, Analysis and validation testing of impulsive load response in complex, multi-compartimented structures, AIAA Journal, pp.759-767, 1995.

B. , G. Prusty, and S. K. Satsangi, Finite element transient dynamic analysis of laminated stiffened shells, Journal of Sound and Vibration, vol.248, issue.2, pp.215-233, 2001.

E. J. Haug, K. K. Choi, and V. Komkov, Design Sensitivity Analysis of Structural Systems, 1986.

Y. W. Kim and Y. Lee, TRANSIENT ANALYSIS OF RING-STIFFENED COMPOSITE CYLINDRICAL SHELLS WITH BOTH EDGES CLAMPED, Journal of Sound and Vibration, vol.252, issue.1, pp.1-17, 2002.
DOI : 10.1006/jsvi.2001.4020

R. H. Lyon and R. G. Dejong, Theory and Application of Statistical Energy Analysis, 1995.

M. Menelle and P. Baroin, Dynamique transitoire des structures, partie expérimentale, 2001.

R. Ohayon and C. Soize, Structural Acoustics and Vibration, The Journal of the Acoustical Society of America, vol.109, issue.6, 1998.
DOI : 10.1121/1.1352086

URL : https://hal.archives-ouvertes.fr/hal-00689039

P. K. Roy and N. Ganesan, Transient response of a cantilever beam subjected to an impulse load, Journal of Sound and Vibration, vol.183, issue.5, pp.873-890, 1995.
DOI : 10.1006/jsvi.1995.0291

C. Soize, Maximum entropy approach for modeling random uncertainties in transient elastodynamics, The Journal of the Acoustical Society of America, vol.109, issue.5, pp.1979-96, 2001.
DOI : 10.1121/1.1360716

URL : https://hal.archives-ouvertes.fr/hal-00686287

C. Soize and H. Chebli, Random Uncertainties Model in Dynamic Substructuring Using a Nonparametric Probabilistic Model, Journal of Engineering Mechanics, vol.129, issue.4, 2003.
DOI : 10.1061/(ASCE)0733-9399(2003)129:4(449)

URL : https://hal.archives-ouvertes.fr/hal-00686215

P. D. Spanos and R. G. Ghanem, Stochastic Finite Element Expansion for Random Media, Journal of Engineering Mechanics, vol.115, issue.5, pp.1035-1053, 1989.
DOI : 10.1061/(ASCE)0733-9399(1989)115:5(1035)